# SDR QXEA200400793

- Difficulty date: November 13, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND NACELLE OUTBOARD SIDE OF ZONE 413 INTERCOSTAL ATTACHING TO UPPER SKIN IS CRACKED AT STATION XN210.0.  REPAIRED IAW RD 8/4-54-155 AND SRM 51-42-05-800-801 AND SRM 51-40-15, PAGE 210.
